# SDR SWAA2024082830153

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,606 hours, 5,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1676 ARE INOP<[01] REMOVED; REPLACED AND PERFORMED GOOD INSTALLATION TEST OF BATTERY PACK M1676 PER AMM 33-51-06-960-802.;[02] VERIFIED.
